Contemporary Engineering Sciences

Vol. 9, 2016, no. 10, 487-495

Sergei Evgenievich Ivanov
      Mathematical modeling of nonlinear dynamic system of the truck crane
      Contemporary Engineering Sciences, Vol. 9, 2016, no. 10, 487-495
      http://dx.doi.org/10.12988/ces.2016.6218

Copyright © 2016 Sergei Evgenievich Ivanov. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.